Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Projective Varieties with Bad Semi-stable Reduction at 3 Only

Abrashkin, Victor (2013) 'Projective Varieties with Bad Semi-stable Reduction at 3 Only.', Documenta Mathematica, 18 . pp. 547-619.


Item Type:Article
Full text:Publisher-imposed embargo
(AM) Accepted Manuscript
File format - PDF (Publisher does not permit access to text )
(639Kb)
Status:Public
Publisher Web site:http://www.math.uni-bielefeld.de/documenta/vol-18/vol-18.html
Date accepted:No date available
Date deposited:12 October 2021
Date of first online publication:2013
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar